×

Found 5 Documents (Results 1–5)

100
MathJax

Tunneling destruction for a nonlinear Schrödinger equation. (English) Zbl 1126.81337

Weder, Ricardo (ed.) et al., Mathematical results in quantum mechanics. A conference on QMATH-8, Univ. Nacional Autónoma de México, Taxco, México, December 10–14, 2001. Providence, RI: AMS, American Mathematical Society (ISBN 0-8218-2900-9). Contemp. Math. 307, 275-279 (2002).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Year of Publication

Classification

Software